# SDR FDEA201208193077

- Difficulty date: August 19, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 68,168 hours, 15,651 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC75825
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTAKE DUCT REAR CENTER SPAR TO REAR SPAR LOWER PANEL FOUND CRACKED. REPAIR CARRIED OUT AS PER SRM 55-30-02 REPAIR 2 FIGURE 201 REVISION 50 REPAIR   CLASSIFIED MAJOR AS PER FEDEX GMM 6-2-100 REVISION 115
